$L_1$-deficiency of the sample quantile estimator with respect to a kernel quantile estimator

Zhao, Mu, Jiang, Hongmei, Zhou, Yong . Statistics & Probability Letters 2013. 83 (10) :2399-2406

Locate this article in:

Bibtex

@article{CIS-278043,
  Author = {Zhao, Mu and Jiang, Hongmei and Zhou, Yong},
  Title = {$L_1$-deficiency of the sample quantile estimator with respect to a kernel quantile estimator},
  Journal = {Statistics & Probability Letters},
  Volume = {83},
  Number = {10},
  Year = {2013},
  Pages = {2399--2406},
  Keywords = {optimal bandwidth}
}

Similar articles